# SDR ARWA0001214

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 958 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: COCKPIT SUBFLOOR FINGER DOUBLER WITH CORROSION NEAR LONGERON 22L FS STA 32/52.  CORRECTIVE ACTION: CUT OUT DAMAGE AREA AND INSTALLED DOUBLER REPAIR IAW BOEING MESSAGE INW-LIM-00 000145H, DATED 10/19/00.
